MAUDE Adverse Event Report: BIOMET MICROFIXATION 2.0X5MM HT X-DRIVE SCREW; FASTENER, PLATE, CRANIOPLASTY

BIOMET MICROFIXATION 2.0X5MM HT X-DRIVE SCREW; FASTENER, PLATE, CRANIOPLASTY
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a jaw deformity underwent a combined ivro and ssro procedure.Later, an x-ray confirmed that a screw on the ivro side loosend from the plate, and infection was suspected.Infection was confirmed and treatment was started.Subsequently, patient was revised.The surgeon has determined that the dislodged screw may have had some effect on the development of the infection.
 
Additional Manufacturer Narrative
Zimmer biomet (b)(4).G2: foreign source: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.This is a non-sterile product related infection and is not considered a zb issue as it is labeled as non-sterile and presumed to be sterilized and readied elsewhere; therefore, products are not identified as the source or contributing to the reported infection.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in sections b4, b5, g3, g6, h2, h3, h6, h10 and h11.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
2.0X5MM HT X-DRIVE SCREW
Common Device Name
FASTENER, PLATE, CRANIOPLASTY
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20076324
Report Number0001032347-2024-00286
Device Sequence Number11529123
Product Code HBW
UDI-Device Identifier00841036053376
UDI-Public(01)00841036053376(10)J7304286
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121589
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number91-2005
Device Lot NumberJ7304286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown